You are not logged in.


Unread posts

Dear visitor, welcome to FertilityZone . If this is your first visit here, please read the Help. It explains in detail how this page works. To use all features of this page, you should consider registering. Please use the registration form, to register here or read more information about the registration process. If you are already registered, please login here.

Gianna

Newbie

  • "Gianna" started this thread

Posts: 6

Reg: Aug 12th 2011

  • Send private message

1

Friday, August 12th 2011, 12:01pm

Humira and nausea

I took my first injection of Humira last Thursday and have been suffering with nausea since yesterday and I have really been off my food. Does anyone know if this is a common side effect of Humira or have I just got a bug? ?(

    United Kingdom

Posts: 1,430

Reg: Dec 5th 2008

Location: Wiltshire

Children: Yes please!

  • Send private message

2

Friday, August 12th 2011, 8:41pm

Hi Gianna

Sorry to hear that you have nausea. I have taken 4 humira injections and had absolutely no side effects. I know that there is a long list of side effects though. Have you got the instructions/side effects list that normally comes with it?

The humira hasn't really helped me, so hopefully it is a good sign that it is doing something.
x
Beanie5
Me 38 [zx076] DH 43
(ICSI x 4, FET x 6 - 2 early losses)
Tx no. 10 - Immune Protocol through Dr Gorgy :BFP:
MY DIARY

1 user apart from you is browsing this thread:

1 guests

Similar threads




FERTILITYZONE



MEDHURST – PROUD HOSTS OF FERTILITYZONE